# SDR 2008UALA03567

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,601 hours, 32,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE DETECTOR IN AFT RT LAV GOING OFF FOR NO APPARENT REASON. SUSPECT FAULTY SMOKE DETECTOR. REPLACED SMOKE DETECTOR OP CHECKED GOOD. AC OK FOR SERVICE.
